# SDR REXA201100177

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 19,317 hours, 16,659 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD FOUND CRACKED ON RT SIDE 50 PERCENT FSH AT WL 59.10 APPROXIMATELY .2 INCH IN LENGTH.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E, REO 601R-53-41-609 REV B AND BOMBARDIER SERVICE CORPORATION EO 601R-53-20912.
